Hello from East Gippsland!



  • Hello!
    My name is Peter and I was diagnosed with CFS after having Glandular Fever when I was 28 Years young back in 1996. CFS has stolen most parts of life as I knew it and is still a struggle 25 years on!
    All the usual symptoms, fatigue, blinding headaches, dizziness, muscle and joint pain, impaired memory, impaired vision, anxiety, depression, stomach bloating, brain fog etc, etc. Although intermittent and I can function at some sort of level.
    Three years ago in a low period of despair, I found some information on the Internet regarding LDN prescribed at 4.5mg taken at night before bed. My Doctor agreed to prescribe and I started taking it.
    From the very first day I had instant relief of all symptoms, feeling very clear in my mind, bucket loads of energy and feeling quite amazing, getting better with every day that passed. This continued for approximately 3 months until an employment opportunity required me to have a Hep A Vaccine.
    Feeling great at the time, I didn't even think twice about the possible affects that this vaccine would have on me and you guessed it, came crashing back to earth within 2 weeks!
    Unfortunately the LDN has zero benefits for fatigue now but I still get some relief from brain fog. I get zero side effects from this medication and can stop and start with no impact.
    I thought I would share this info as I, like a lot of other CFS sufferers are worried about getting a Covid vaccine.
    Well I had my first Pfizer shot on 03/09/21 and like most people, had the usual side affects, pain at injection site, headaches, nausea and just felt pretty ordinary for about 3 days until the 4 and 5 day, when I started feeling a lot worse, with my whole body trembling, whole body weakness and intermittent blinding headaches, dizziness and nausea.
    This has continued since then for approx. 10 days now and after speaking to the governments vaccine help line, they suggested going to the Hospital E.D. as I was unable to get an appointment with my GP.
    I spent quite a few hours in Emergency hooked up to fluids and had blood taken for testing.
    Blood work was ok and was discharged at 2.00am today.
    After speaking with the Doctor, she was aware of other people coming to the hospital with similar problems and while I was there, another woman came in with stomach pain a couple of days after receiving a vaccine.
    I am still feeling like this and who knows how long this will last?
    Yours faithfully,
    Peter.



  • @Overdoit Hello, Pleased to meet you on the forum. Thanks for sharing your experiences. I hope you pick up soon and all will be ok. Sounds like you have had a pretty rough time of late. You deserve some downtime from feeling horrible. 🤓



  • @Overdoit Good to see you on the forum Peter. I also live in East Gippsland! But sorry to hear about your bad reaction from the vaccine. I hope it improves for you soon. I was concerned before my AZ vaccine but fortunately I only had the usual side effects. Take care.



  • @Overdoit welcome to the forum! Oh, I can relate to experiencing permanent setbacks from medical trauma. It's one of the scariest parts of this illness and you never know what might trigger it. I was very scared about getting the vax for this reason, but I was lucky and the side effects were mild and temporary (I also got pfizer, I haven't had my second dose yet though, so we'll see how I go with that). I really hope the symptoms you're experiencing are temporary but I'm all too aware that when something sets off inflammation in our bodies it often becomes self-perpetuating.



  • @Overdoit Welcome to the forum, Peter, and so sorry to hear of the hard time you are going through. I've got my fingers crossed that you start to feel a bit better, day by day. (Actually I really hope that you woke up today feeling much better, but that might be too much to ask).

    Well, it really is a bonus that they didn't find serious things happening (eg organ failure), but it is just so dispiriting to be sent home with no help, awful symptoms and no idea what could help.
    I presume they figured it was to do with your immune system reacting, and it just needs to settle down, hopefully soon?

    I hope all your usual good health practices make a difference, and know there is a flood of good wishes from everyone here on the forum, that your awful symptoms start to subside.

    Let us know how it is going.
    Best wishes



  • Hi I'm new here too, think we are same vintage ('68) and just wanted to let you know I had AZ and had big reaction to first dose that took 3-5 weeks to get back to baseline from (tremors/shaking first 36 hours, fever, bad nausea - couldn't eat for 2 days!, basically I felt like absolute crap that slowly wore off after a few weeks with lots of resting day and night!) but my second dose was absolutely ok just a sore armnothing else, phew! I know AZ is a different vaccine to Pfizer, and I hope your second Pfizer dose is much better. Fingers crossed. Just rest, rest, rest until you feel back to baseline. Cheers from The Otways


Log in to reply